# SDR DALA2024080507754

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 14,911 hours, 1,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 SKIN BETWEEN FR68 - FR69 AND STGR49RH / GROUND IMPACT DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 619702-14 SECTION II (0484515)
